Ok I was doing an elite Lords of Dust with a level 18 druid in the party. My computer runs quests ok, quite smoothly, I don't have a problem on graphics performance.
When druid player starts using I don't know what fire effect it was, around him (maybe a prestige or some SLA), his body was full covered with a transparent fire texture, plus 3 huge orange orbs around him. Pretty cool effect, but it had an extreme impact in my computer. I was playing a fighter in there, so I needed to see exactly what was just before me to hit it. I just couldn't do it with all the graphics glitching whenever the druid guy was doing his special attacks and earthquaking everything.
As if it wasn't good enough for a new class to allow the player endless tricks (shape-shifting, 2 pets, lots of goodies, etc etc), they yet allow those players even more special goodies and ubber special effects (just to make other players feel bad and/or minimized, I guess).
Plus, half of these special effects are just a HUGE breakdown in computer performance. I have played that quest with this same fighter, but this was the first time graphics were so BAD to a point I couldn't to melee attacks without having other players to help me kill them (as I couldn't aim properly).
Another bug from druids: the druid player cast a regenerate health spell thing or ability. Meanwhile, quest was over, and while all the buff icons were gone, I still had the health regen special effect visible on my character when I was back in the Harbor.